The unique symmetric positive solutions for nonlinear fourth order arbitrary two-point boundary value problems: a fixed point theory approach
作者: Md. AsaduzzamanMd. Zulfikar Ali
作者单位: 1Islamic University
2University of Rajshahi
刊名: Advances in Fixed Point Theory, 2019, Vol.9 (1), pp.80-98
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we explore the existence and uniqueness of positive solutions for the following nonlinear fourth order ordinary differential equation u^(4)(t)=f(t,u(t)). Here we also demonstrate that under certain assumptions the above boundary value problem exist a unique symmetric positive solution. The analysis of this paper is based on a fixed point theorem in partially ordered metric spaces due to Amini-Harandi and Emami. The results of this paper generalize the results of several authors in literature. Finally, we provide some illustrative examples to support our analytic proof.
全文获取路径: SCIK 

  • approach 
  • point 
  • illustrative 说明性的
  • symmetric 对称的
  • theory 理论
  • fourth 第四
  • analytic 解析的
  • fixed 固定
  • nonlinear 非线性的
  • unique 唯一的